Author Topic: Almost there....  (Read 323 times)

[Buddie]

Almost there....
« on: April 19, 2022, 02:08:55 pm »
So I've been tapering for quite some time now from 1.5mg of lorazepam switched to 15mg of Valium

It was going so well my withdrawal symptoms were at a minimal level and I did hold at 2.5mg of V for around a year when my father passed away....

Anyway I started tapering again at the end of Jan this year and I'm down to 1.65gm... I did get down to 1.5mg then boom I began to have nocturnal panic attacks again, waking up most nights at 3am with all the panic symptoms and usually coming out of really vivid dreams, So I went back up to 1.65mg nothings changed symptom wise I just know how to handle them abit better now.

I've got the courage I need to finish tapering I just need some advice to how to Plan my next cuts, I work a full time job and live alone now my dads gone so I have the upkeep of a house on my shoulders too...

I'm looking for suggestions on how to structure my taper as I feel I need to beat this...

I'm thinking 10% cuts every until I get to 0.5mg and make the jump

But theres a part of me that wants to cut a little bigger to get it gone

Is it better to go slower at such a low dose?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Almost there....
« Reply #1 on: April 21, 2022, 01:34:26 am »
How would you feel about basing your reductions and your jump dose on your symptoms?  You seem to have a good idea of what to do and how to manage your taper, for example, when you had a rough time, you went up a bit and seemed to find a way to deal with the symptom increase.

You know getting off the drug is step one and recovery is step two and it can feel a lot like step one so using the drug to ease your way into step two seems like a good idea, especially with your increased responsibilities. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.